Nov 20, 2005 - 12:17 pm
A little over a year ago I began experiencing weird spells where I would just shake and spaz terribly, resulting in a lot of pain as well as embarrashment. They started out happening about once or twice a month, then weekly but now they are almost daily. They look and feel like a seizure. About a month before that I started going to a neurologist for migraines. I told him about the spells and he just shrugged them off so I went to antoher doctor. He too told me I was making it up but ran tests anyway. Nothing showed up in my MRI, Cat Scan, or either of my EEG's. They both basically told me it was all in my head, and of course my counselor who I'd been seeing told them that it isn't so. They came back with saying it could possibly be an effect from the chemo. I was treated for luekemia when I was 8 with 26months of chemo, that was over ten years ago. I had been having headahces for the past couple years, but could the "seizures" or as my doctor calls them "phatom spells" really be caused by the chemo after this long? I have stopped going to see these two doctors and have basically given up hope of ever finding out whats wrong. My boyfriend on the other hand has not given up hope that one day we will either figure out whats wrong or they will stop happening. I'm just at a loss as to what to do and what could possibly be causing these.